Thank you for posting your query.
I have noted your sister's details.
Based on the description, it seems that she is suffering from epilepsy
). This is a chronic problem, and medicines are needed for long term, at least 3-5 years.
Other symptoms such as dizziness
may be a side effect of the medicines. Please discuss with her neurologist
. If the side effects are severe, the dose of medicine may need to be modified, or an alternative medicine may be started.
Can you get back with the list of medications and their dose, which your sister is taking at present?
I hope my answer helps. Please get back if you have any follow up queries or if you require any additional information.
Wishing you good health,
Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology)
Senior Consultant Neurologist
Apollo Hospitals, Hyderabad, India
Click on this link to ask me a DIRECT QUERY: http://bit.ly/Dr-Sudhir-kumar
My BLOG: http://bestneurodoctor.blogspot.in